Alert archive / Texas / Tornado Warnings in 2016
Tornado Warning 20, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at May 26, 2016, 5:44 PM CDT for 4 counties in Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 5:44 PM CDT (22:44 UTC)
- Expired
- May 26, 2016, 6:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Austin County, TX, Grimes County, TX, Waller County, TX, Washington County, TX
The radar
The Ft Hood radar (KGRK), 117 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 6:12 PM CDT | HAIL 1 | Brenham, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.7 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3958 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
001
WFUS54 KHGX 262244
TORHGX
TXC015-185-473-477-262315-
/O.NEW.KHGX.TO.W.0020.160526T2244Z-160526T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
544 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
SOUTH CENTRAL GRIMES COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN AUSTIN COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 615 PM CDT
* AT 543 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BURTON...OR 8 MILES WEST OF BRENHAM...MOVING EAST AT
15 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
BRENHAM...HEMPSTEAD...PRAIRIE VIEW...PINE ISLAND...BURTON AND QUARRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!
&&
LAT...LON 3005 9659 3023 9661 3031 9602 3005 9600
TIME...MOT...LOC 2243Z 266DEG 14KT 3013 9654
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 26, 4:41 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 26, 4:41 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
441 PM CDT THU MAY 26 2016
.DISCUSSION...
Large MCS that developed over the northern parts of the CWA earl-
ier this afternoon will be continuing to move E/SE into the even-
ing hrs. Reports of tornadic damage have been largely confined to
Bryan/College Station area but reports of flooding have been more
widespread over Washington, Burleson, Brazos, Grimes, and Madison
counties. Given the current trends, not expecting things to quiet
down until late this evening. Of concern is the track of this MCS
toward Harris county during the next few hrs. Also seeing another
shortwave (per WV imagery) moving in from the W/SW...with an ext-
rapolated timing for this evening. A break from all the action is
progged for the overnight hours.
However...
Models are hitting SE TX with more unsettled wx for tomorrow with
another disturbance moving in from the SW. Upper jet dynamics and
low-level jet structure are progged to be a bit more favorable as
the very moist airmass remains in place. The main uncertainty may
be how unstable/worked over we will be (in the wake of the storms
today). But given how wet the pattern has been have opted to keep
POPS high for tomorrow.
The forecast for this upcoming holiday weekend looks to remain an
active one (though not as active as today/possibly tomorrow). The
seabreeze should be the main focus with daytime heating. Possible
embedded shortwaves within the persistent SW flow aloft could add
more lift (storms) to this scenario. Did lean more heavily on the
ECMWF in the extended. 41
&&
.MARINE...
The tight pressure gradient between a deep low over the OK/TX
Panhandles and a high over the southeastern U.S. will maintain a
strong southeasterly flow through Friday. Winds will likely
strengthen to SCA levels early this evening. seas are running 4 to 6
feet and should increase to 5 to 8 feet on Friday
A persistent fetch from the Western Carribean combined with the
strong on shore flow will raise tide levels to near 3.5 feet above
MLLW on Friday morning. A coastal flood advisory will likely be
necessary on Friday morning's high tide along the Bolivar Peninsula.
Memorial Day weekend weather will be less active...a 10-15 knot
southeast wind over gradually lowering seas...3 to 4 foot wave
heights by late Saturday night through Sunday PM. Memorial Day will
be tranquil...very low rain chances and a near 10 knot onshore wind
over average 2 to 3 foot wave heights. 44
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 73 83 71 88 72 / 70 80 50 40 10
Houston (IAH) 75 85 74 88 73 / 60 70 40 30 10
Galveston (GLS) 78 83 77 83 78 / 40 50 20 20 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 10 PM CDT this evening FOR THE FOLLOWING
ZONES: Austin...Brazos...Burleson...Grimes...Houston...
Madison...Montgomery...Polk...San Jacinto...Trinity...
Walker...Waller...Washington.
GM...Small Craft Advisory from 1 AM to 4 PM CDT Friday FOR THE
FOLLOWING ZONES: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION until 1 AM CDT Friday FOR
THE FOLLOWING ZONES: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
&&Hazardous weather outlook, May 26, 4:48 AM CDT, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 448 AM CDT THU MAY 26 2016 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS- COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- COLORADO-FORT BEND-GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON- JACKSON-LIBERTY-MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- WHARTON- 448 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT LOOK FOR INCREASING SHOWER AND THUNDERSTORM COVERAGE AS A SERIES OF DISTURBANCES MOVE ACROSS THE AREA. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOOK FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AND FRIDAY.
In the hours before
Local storm report, May 26, 5:09 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
509 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLASH FLOOD 4 ENE WIXON VALLEY 30.79N 96.26W
05/26/2016 BRAZOS TX DEPT OF HIGHWAYS
US 190 THROUGH KURTEN HAS FLOODED SECTIONS.
&&
EVENT NUMBER HGX1600182
DCHLocal storm report, May 26, 5:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
516 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLASH FLOOD 13 WNW MADISONVILLE 31.03N 96.11W
05/26/2016 MADISON TX DEPT OF HIGHWAYS
OLD SPANISH ROAD TX-OSR IS CLOSED DUE TO FLOODING
BETWEEN INTERSTATE 45 AND US 190.
&&
EVENT NUMBER HGX1600183
DCHLocal storm report, May 26, 5:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
517 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TORNADO 2 ESE BRYAN 30.66N 96.33W
05/26/2016 BRAZOS TX LAW ENFORCEMENT
SCANNER REPORTS TORNADO TOUCHDOWN AT BRIARCREST NEAR
LOWES.
1241 PM TSTM WND DMG BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
MULTIPLE TREES DOWN ON UNIVERSITY DRIVE AND HIGHWAY 6.
1244 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX BROADCAST MEDIA
HIGHWAY 6 AT BRIARCREST BEING SHUT DOWN. POWER OUTAGES.
1245 PM TORNADO 3 E BRYAN 30.68N 96.31W
05/26/2016 BRAZOS TX PUBLIC
ROOF TORN OFF OF HOME NEAR THE MIRAMONT COUNTRY CLUB
TENNIS COURTS.
1258 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
TREES AND METAL CARPORT DOWN ON OAK HILL.
1258 PM TSTM WND DMG 4 NNE COLLEGE STATION 30.66N 96.29W
05/26/2016 BRAZOS TX LAW ENFORCEMENT
DAMAGE REPORTED ON SH 30 AND FM 60 UNIVERSITY DRIVE
EAST ...AND ON FM 1179 BY SHERRIFFS OFFICE.
0116 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
MULTIPLE HOMES DAMAGED IN THE WHEELER RIDGE
SUBDIVISION.
0150 PM FLASH FLOOD 4 ENE WIXON VALLEY 30.79N 96.26W
05/26/2016 BRAZOS TX DEPT OF HIGHWAYS
US 190 THROUGH KURTEN HAS FLOODED SECTIONS.
0210 PM FLASH FLOOD 13 WNW MADISONVILLE 31.03N 96.11W
05/26/2016 MADISON TX DEPT OF HIGHWAYS
OLD SPANISH ROAD TX-OSR IS CLOSED DUE TO FLOODING
BETWEEN INTERSTATE 45 AND US 190.
0245 PM FLASH FLOOD 1 E COLLEGE STATION 30.60N 96.29W
05/26/2016 BRAZOS TX BROADCAST MEDIA
STATE HIGHWAY 6 SOUTH BOUND AT FM 2818 IS CLOSED DUE TO
FLOODING.
0250 PM FLASH FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
TENNESEE ROAD IN NORTH BRYAN IS FLOODED AND IMPASSABLE.
0300 PM FLASH FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
VILLA MARIA BETWEEN CAVITT AND TEXAS IS IMPASSABLE DUE
TO FLOODING.
0305 PM TSTM WND DMG 3 WSW NAVASOTA 30.37N 96.14W
05/26/2016 GRIMES TX TRAINED SPOTTER
TREE DOWN AT FM 105 OUT OF NAVASOTA BEFORE FIRST
BRIDGE.
0330 PM FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
MANY ROADS FLOODED AND IMPASSABLE IN BRYAN AND COLLEGE
STATION.
0350 PM FLASH FLOOD BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX LAW ENFORCEMENT
PORTIONS OF STATE HIGHWAY 36 ARE IMPASSABLE BETWEEN
BRENHAM AND SOMERVILLE.
0430 PM FLASH FLOOD NAVASOTA 30.39N 96.09W
05/26/2016 GRIMES TX TRAINED SPOTTER
WASHINGTON AVENUE AND FOSTER STREET IN NAVASOTA IS
FLOODED WITH 2 FEET OF WATER.ABLE
0432 PM FLASH FLOOD NAVASOTA 30.39N 96.09W
05/26/2016 GRIMES TX TRAINED SPOTTER
BUCKINGHAM LANE AND FM 379 FLOODED AND IMPASSABLE.
0444 PM FLASH FLOOD 5 N BRENHAM 30.23N 96.40W
05/26/2016 WASHINGTON TX DEPT OF HIGHWAYS
FM 2935 AT NEW YEARS CREEK IS CLOSED DUE TO FLOODING.
0445 PM FLASH FLOOD 6 W TODD MISSION 30.26N 95.93W
05/26/2016 GRIMES TX DEPT OF HIGHWAYS
FM 362 AT BEASON CREEK CLOSED DUE TO FLOODING.
&&
EVENT NUMBER HGX1600165 HGX1600166 HGX1600167 HGX1600171 HGX1600168
HGX1600169 HGX1600170 HGX1600182 HGX1600183 HGX1600172 HGX1600173
HGX1600174 HGX1600179 HGX1600175 HGX1600176 HGX1600177 HGX1600178
HGX1600180 HGX1600181
DCHLocal storm report, May 26, 5:20 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
520 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLASH FLOOD MADISONVILLE 30.95N 95.91W
05/26/2016 MADISON TX DEPT OF HIGHWAYS
SH 90 IS CLOSED BETWEEN MADISONVILLE AND BEDIAS.
&&
EVENT NUMBER HGX1600184
DCHSpecial weather statement, May 26, 5:22 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
522 PM CDT THU MAY 26 2016
TXZ177>179-198>200-212-213-262300-
GRIMES TX-SAN JACINTO TX-WALKER TX-WALLER TX-POLK TX-LIBERTY TX-
HARRIS TX-MONTGOMERY TX-
522 PM CDT THU MAY 26 2016
...STRONG THUNDERSTORMS ACROSS NORTHWESTERN LIBERTY...SOUTHEASTERN
WALKER...SAN JACINTO...NORTHEASTERN WALLER...SOUTHEASTERN GRIMES...
MONTGOMERY...SOUTH CENTRAL POLK AND NORTHWESTERN HARRIS COUNTIES
THROUGH 600 PM CDT...
AT 522 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES EAST OF NEW WAVERLY TO NEAR WOODLOCH TO
NEAR STAGECOACH. MOVEMENT WAS EAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CONROE...TOMBALL...CLEVELAND...WILLIS...PRAIRIE VIEW...PINEHURST...THE
WOODLANDS...SPRING...OAK RIDGE NORTH...WALLER...SHEPHERD...PANORAMA
VILLAGE...SHENANDOAH...SPLENDORA...PATTON VILLAGE...ROMAN FOREST...
MAGNOLIA...WOODBRANCH...CUT AND SHOOT AND NEW WAVERLY.
LAT...LON 3013 9518 3005 9600 3056 9573 3067 9486
3038 9469 3031 9467
TIME...MOT...LOC 2222Z 265DEG 41KT 3051 9535 3028 9540 3014 9577Local storm report, May 26, 5:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
537 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD MAGNOLIA 30.21N 95.75W
05/26/2016 MONTGOMERY TX LAW ENFORCEMENT
ROAD CLOSURE 1774 AND BUDDY RILEY
&&
EVENT NUMBER HGX1600185
DRThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:53 AM CDT | Small Craft Advisory | HGX | 41 hr | |
| May 26, 10:45 AM CDT | Special Weather Statement | HGX | Brazos, Grimes | 45 min |
| May 26, 11:36 AM CDT | Special Weather Statement | HGX | Grimes | 39 min |
| May 26, 12:00 PM CDT | Special Weather Statement | HGX | Madison | 45 min |
| May 26, 12:27 PM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Madison | 63 min |
| May 26, 12:32 PM CDT | Tornado Warning | HGX | Brazos, Grimes, Madison | 28 min |
| May 26, 12:55 PM CDT | Tornado Warning | HGX | Brazos, Grimes, Madison | 35 min |
| May 26, 1:07 PM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Madison | 113 min |
| May 26, 1:34 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison, Walker | 41 min |
| May 26, 1:47 PM CDT | Flash Flood Watch | HGX | Austin, Brazos, Burleson, Chambers, Colorado, Fort Bend and 13 more | 32 hr |
| May 26, 1:47 PM CDT | Tornado Warning | HGX | Grimes, Madison, Walker | 28 min |
| May 26, 2:12 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Houston, Madison, Trinity and 2 more | 3 hr |
| May 26, 2:22 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 23 min |
| May 26, 2:29 PM CDT | Tornado Warning | HGX | Brazos, Burleson, Grimes, Washington | 31 min |
| May 26, 2:54 PM CDT | Tornado Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 36 min |
| May 26, 2:59 PM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Houston, Madison, Walker and 1 more | 3 hr |
| May 26, 3:14 PM CDT | Areal Flood Advisory | HGX | Austin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more | 2 hr |
| May 26, 3:26 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Harris, Montgomery, Waller, Washington | 34 min |
| May 26, 3:49 PM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more | 2 hr |
| May 26, 3:57 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller | 33 min |
| May 26, 4:09 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Washington | 51 min |
| May 26, 4:16 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Harris, Waller, Washington | 29 min |
| May 26, 4:29 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, San Jacinto, Walker, Waller | 46 min |
| May 26, 4:32 PM CDT | Areal Flood Advisory | HGX | Grimes, Harris, Montgomery, San Jacinto, Trinity, Walker and 1 more | 3 hr |
| May 26, 4:49 PM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, San Jacinto, Waller | 3 hr |
| May 26, 5:01 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 44 min |
| May 26, 5:12 PM CDT | Areal Flood Advisory | HGX | Houston, Madison, Montgomery, Polk, San Jacinto, Trinity and 1 more | 3 hr |
| May 26, 5:19 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Washington | 26 min |
| May 26, 5:22 PM CDT | Special Weather Statement | HGX | Montgomery, San Jacinto | 38 min |
| May 26, 5:29 PM CDT | River Flood Warning | HGX | Burleson, Washington | 50 hr |
| May 26, 5:36 PM CDT | River Flood Warning | HGX | Madison, Walker | 65 hr |
| May 26, 5:41 PM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 15 days |
| May 26, 5:48 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, San Jacinto | 27 min |
| May 26, 5:57 PM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 3 more | 3 hr |
| May 26, 6:02 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Houston, Madison, Walker | 3 hr |
| May 26, 6:08 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, San Jacinto | 37 min |
| May 26, 6:13 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Waller, Washington | 47 min |
| May 26, 6:16 PM CDT | Special Weather Statement | HGX | Montgomery, Waller | 44 min |
| May 26, 6:25 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Washington | 50 min |
| May 26, 6:39 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto | 51 min |
| May 26, 6:46 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Harris, Liberty, Montgomery, Polk and 2 more | 3 hr |
Nearby
Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.